# SDR USAA2009081892154

- Difficulty date: August 17, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 54,941 hours, 23,700 cycles
- Engine: Iae V2500A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

FLT 407 PHX-ATL - DIVERSION / BURNING SMELL - DIVERTED INTO MEMPHIS DUE TO STRONG BURNING PLASTIC SMELL IN CABIN THROUGHOUT CLIMB AND INTO CRUISE.  MAINTENANCE FOUND EVIDENCE OF BIRD INGESTION IN NR 1 ENGINE ON STAGE 3 HIGH PRESSURE COMPRESSOR.  PERFORMED COMPRESSOR WASH IAW AIRBUS MAINTENANCE MANUAL 72-00-00-100-010.
